Optimal Resource Allocation for OFDM Uplink Communication: A Primal-Dual Approach

TitleOptimal Resource Allocation for OFDM Uplink Communication: A Primal-Dual Approach
Publication TypeConference Article
AuthorsChen, M, Huang, J
Secondary TitleConference on Information Sciences and Systems
Place PublishedPrinceton University, NJ, USA
Year of Publication2008
Pagination926–931
Date PublishedMarch
Publication Languageeng
Keywordsdistributed algorithm, OFDM, optimization, resource allocation, uplink, wireless communications
Citation Keychen2008ora
Full Text
AttachmentSize
PDF icon CISS2008_final[1].pdf738.7 KB